| Model Number |
M001363760 |
| Medical Device Problem Codes |
Premature Activation (1484); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr: the.035 interlock was returned for analysis.It was observed that the main coil, the introducer sheath and the delivery wire were returned.It was observed that the main coil was bent at the primary coil section, moreover the main coil was detached.
Event or Problem Description
Reportable based on device analysis completed on 08nov2025.It was reported that device unable to advance and premature deployment occurred.An 8mm x 20cm.035 interlock was selected for use.During the procedure, the coil could not be delivered out.After re-adjusting and replacing the angiographic catheter, the coil still could not be delivered and detached.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed a main col detached.